# SDR FDEA202009012077

- Difficulty date: September 1, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 66,547 hours, 25,736 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 160N000125
- Part serial: 2839
- Condition: Damaged
- Location: Nlg
- Part time: 1,695 hours, 1,126 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PDIS 997 32-41 8143 01SEP20 MEM OPEN U.  DURING TAXI IN OBSERVED ABNORMAL SOUND AND  VIBRATION FROM LANDING GEAR/TIRES/WHEELS. SET  BRAKE, SHUTDOWN, COORDINATED TOW IN TO GATE.  SHGN 01SEP20 08:55 MEM U.  THE LEFT NOSE TIRE, WHEEL HUB/WHEEL ASSY HALVES  ARE BROKEN.   REMOVED AND REPLACED LT NOSE TIRE/WHEEL ASSY IAW B757 AMM 32-45-02-04.  SHGN 01SEP20 11:48   MEM ENT BY: 204006.  REMOVED NLG SHOCK STRUT INNER CYLINER REF AMM 32-21-24-4. SHGN 02SEP20 00:32 MEM ENT BY: 457959.  INSTALLED NEW NLG SHOCK STRUT INNER CYLINDER REFERENCE BOEING 757 AMM 32-21-24-4.  FACT 02SEP20 09:02 MEM RII: 5502 ENT BY:5036148.
